# SDR UPS08B52553

- Difficulty date: March 29, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-400
- Aircraft serial: 27154
- Aircraft time: 70,344 hours, 12,159 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 65B2583735
- Condition: Cracked
- Location: Bs 1120 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:BCF LT BS1120 TENSION TIE FRAME DOUBLER CRACKED ABOUT 0.030 INCH.  LT BS 1120 TENSION TIE FRAME DOUBLER REPLACED PER 65B25837 PL AND DWG.
